# SDR DALA2021040501993

- Difficulty date: February 23, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 86,618 hours, 21,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Not Reported
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 ENTRY AND SERVICE DOOR HINGE COVERS. CORRECTIVE ACTION: REF B757 AMM 52-11 - REPLACED L1 DOOR HINGE FAIRING. (7573576)
